Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number
670190
Medical Device Problem Code
Leak/Splash (1354)
Health Effect - Clinical Code
No Information (3190)
Date of Event
11/24/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Customer noticed a hole in the cuff and therefore no water could be held in to block.This was noticed after two cleaning cycles.No adverse patient effects were reported.
New Search
Submit an Adverse Event Report
Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer
(Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key
11120864
Report Number
3012307300-2021-00111
Device Sequence Number
19846242
Product Code
JOH
UDI-Device Identifier
15021312006094
UDI-Public
15021312006094
Combination Product (Y/N)
N
Initial Reporter Country
GM
PMA/510(K) Number
K944178
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
01/05/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
04/10/2023
Device Model Number
670190
Device Catalogue Number
670190
Device Lot Number
3600344
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/08/2020
Initial Report FDA Received Date
01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1